MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. COMBISET BLOODLINE; Set, Tubing, Blood, With And Without Anti-Regurgitation Valve

ERIKA DE REYNOSA, S.A. DE C.V. COMBISET BLOODLINE; Set, Tubing, Blood, With And Without Anti-Regurgitation Valve
Catalog Number 03-2522-1
Medical Device Problem Code Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A hemodialysis (hd) patient was connected to a new machine with new supplies.The nurse examined the lines with the transducer on the new 03-2522-1 combiset bloodline, and everything appeared to be tight.They began to prime the lines, and the nurse immediately saw the saline went into the transducers.The lines were changed again, and they changed the transducers to the larger ones, not the ones that come on the 03-2522-1 combiset bloodline.There was no issue with the priming of the lines.The patient proceeded to undergo treatment and completed the full treatment without any further issues.The nurse stated that when examining the lines, the air was in the head of the dialyzer.There was nothing in the line from the patient to the machine.The air was from the transducer to the dialyzer only.There was no reported patient harm associated with this event.There is no sample associated with this event.

Brand Name
COMBISET BLOODLINE
Common Device Name
Set, Tubing, Blood, With And Without Anti-Regurgitation Valve
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
+1(617)417-5172
MDR Report Key25579719
Report Number0008030665-2026-01324
Device Sequence Number9064786
Product Code FJK
UDI-Device Identifier00840861102402
UDI-Public00840861102402
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K213992
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03-2522-1
Device Lot Number26AR01046
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2026
Supplement Date Received by Manufacturer09/22/2026
Initial Report FDA Received Date06/22/2026
Supplement Report FDA Received Date09/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/31/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age53 YR
Patient SexMale
Patient Weight173 LB